# SDR 99UAL900298

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tubes
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: A, K, P
- Precautionary procedure: K

## Discrepancy

ON ACFT WALK AROUND, FOUND ACTIVE FIRE IN NR 1 ENGINE LOCATED NEAR LAST TURBINE DISK.  FIRE SEEMS TO BE FED BY A SMALL OIL LEAK OF ABOUT 20 TO 25 DROPS.  AT LOW POWER SETTINGS OIL SCAVENGE PUMP SOMETIMES DOES NOT SCAVENGE ADEQUATELY FROM THE NUMBER 5 BEARING COMPARTMENT, ALLOWING OIL TO ACCUMULATE AND SPILL INTO EXHAUST CASE AND TAILPIPE.  COA BEING PROTOTYPED TO CHANGE PLUMBING OF NR 5 SCAVENGE OIL LINE TO IMPROVE SCAVENGE CAPACITY.  THIS ENGINE WAS REMOVED FOR OTHER CAUSE AND WILL RECEIVE PLUMBING MOD DURING SHOP VISIT.
